# SDR WX0A2013101700025

- Difficulty date: October 16, 2013
- Submitted: October 17, 2013
- Operation: Air carrier
- Aircraft: N404NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49765
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SR095300569
- Condition: Gouged
- Location: Fs 1338 L28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DAMAGE ON Y ANGLE AT FS 1338.  REPAIRED IAW SRM 53-03 AND SBA53-232.
